# SDR DHL2007746505

- Difficulty date: August 9, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 680 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK, THE FOLLOWING DISCREPANCIES WERE NOTED, REF NR 099305.  FWD CARGO COMPT STA 685 STR 27R HAS CORROSION IN CENTER OF SPLICE.  REMOVED STRINGER SPLICE AT STR 27R STA 680 IAW B727 SRM 51-30-2 FIG 1.  FAB NEW SPLICE FROM BAC 1498-131,7075 T6 PO NR 7232174.  DIM 12 INCH IAW B727 SRM 53-10-3 FIG 1 AND 53-10-2 FIG 9.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  STRINGER SPLICE INSTALLED AT STR 28R STA 680 IAW SRM 53-10-3 FIG 1.
